Journal article icon

Journal article

Comment on "Einstein equations in vacuum as integrability conditions"

Actions


Access Document


Publisher copy:
10.1103/physrevlett.54.1594

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Physical Review Letters More from this journal
Volume:
54
Issue:
14
Pages:
1594
Publication date:
1985-04-01
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
Language:
English
Pubs id:
pubs:15923
UUID:
uuid:cf1d299f-299b-4827-b063-808fae6df66c
Local pid:
pubs:15923
Source identifiers:
15923
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP